American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.66) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] M. P. Closs. Homogeneous almost tangent structures . Proc. Amer. Math. Soc. 23 (1969) 237-241. MR 0253222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Werner Greub and Philippe Tondeur. On sectional curvatures and characteristic of homogeneous spaces . Proc. Amer. Math. Soc. 17 (1966) 444-448. MR 0188942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Louis Auslander. An account of the theory of crystallographic groups . Proc. Amer. Math. Soc. 16 (1965) 1230-1236. MR 0185012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] L. Auslander and E. Schenkman. Free groups, Hirsch-Plotkin radicals, and applications to geometry . Proc. Amer. Math. Soc. 16 (1965) 784-788. MR 0180596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Samuel Pasiencier. Homogeneous almost complex spaces of positive characteristic . Proc. Amer. Math. Soc. 15 (1964) 601-606. MR 0172224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jun-ichi Hano. On compact complex coset spaces of reductive Lie groups . Proc. Amer. Math. Soc. 15 (1964) 159-163. MR 0158030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Hermann. On the existence of a fundamental domain for Riemannian transformation groups . Proc. Amer. Math. Soc. 13 (1962) 489-494. MR 0138072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] William M. Boothby. A note on homogeneous complex contact manifolds . Proc. Amer. Math. Soc. 13 (1962) 276-280. MR 0137126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1